# SDR CKSA96170

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Part number: 112U505257
- Condition: Cracked
- Location: Ws 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND: NR 2 MAIN TANK INTERIOR SHEAR TIE CRACKED WS 670 (FORWARD PYLON INBOARD STRUT SUPPORT APPROXIMATELY 11 INCHES AFT OF FORWARD SPAR) 1.50 INCH CRACK.  REPAIRED SHEAR TIE IAW SB 747-57-2273 REV 2 FIGURE 10 AND 11.  AD 94-15-18 SID NR W-22C TASK CARD NR 85657.
